# SDR CA960826070

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 2435 · Starter-Generator
- Part: Plug
- Condition: Fod
- Location: Shaft Startr Gen
- Component: Lucas, BCO9101
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT SERVICE BULLETIN 4182, SPLIT SHAFT INSTALLATION, THE REAR CASE HAD TO BE OPENED. A 3/4" X 1/4" ROUND PLUG THREADED ON ONE END WAS FOUND LYING IN THE BOTTOM OF THE CASE. A PRATT & WHITNEY SERVICE REP WAS ON SITE & IDENTIFIED THE PLUG AS HAVING CAME FROM THE END OF THE STARTER GENERATOR SHAFT. THE STARTER GENERATOR WAS INSPECTED & THE PLUG WAS FOUND PROPERLY INSTALLED. THERE WAS NO WAY OF DETERMINING WHERE THE PLUG CAME FROM OR HOW LONG IT HAD BEEN IN THE CASE. IT IS A LUCAS MODIFICATION TO PUT THE PLUG IN THE STARTER GENERATOR SHAFT. TO GET INTO THE CASE THE PLUG WOULD HAVE TO HAVE GONE THROUGH THE AIR OIL SEPARATOR & THEN DROP INTO THE CASE.
